Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SimonJ

No more life-ruining spots!

So so, been reading a lot of your logs and decided to make my own as it could be very helpful for me to track my progress.

I'm 17 and have had acne since 13. It started with some small whiteheads on my forehead. For now my forehead is almost clear(few blackheads under the skin), but I'm getting some hard cystic breakouts on my cheeks. I've tried everything from antibiotics like doxycycline to duac, differin, different BP creams, gels and more - those seemed to clear me a bit, but never cure.

Last week was a tumultuos week for me as my parents were away on holiday. Alcohol, girls, some junk food and sleepless nights resulted in terrible breakouts on my cheeks this week.

I'm tired of thinking if I get my breakout after a bar of chocolate, tired of waking up in the morning next to the girl thinking "How does my skin look today?", tired of those everyday's regimens that won't work. I AM TIRED OF ACNE.

Yesterday went to see my derm which put me on Roaccutane 40mg/day dose(20mg every morning and evening). I realise it's a good dose to start knowing my weight/height are 70kg/187cm. It's day 2 and I've already popped 3 capsules and haven't seen any difference yet. Will keep you informed.

Q: I've seen you guys take all 40mg at once, but my derm told me to divide it. Does it make any difference? Thanks.

Share this post


Link to post
Share on other sites

just wanted to wish you luck! i got perscribed 40mg today!! but i havent picked it up yet so i dont know if it will be divided or all at once....spacing out the doseage might make it a bit easier on your body? thats all i can think of. good luck again!

Share this post


Link to post
Share on other sites

Hope all goes well for you.

If it doesn't clear up within 6 months after finishing, make sure you go back and demand a second course. Don't be like me and get to 37 to try again!

Share this post


Link to post
Share on other sites

I don't think it makes much of a difference taking it all at once (it stays in your system for awhile), but just go with what your derm said to be safe.

Share this post


Link to post
Share on other sites

Hey Simon!

Just stopping by to wish you luck on your course : ) I hope things go well!

About the 40mg pill taking:

You can divide it up if you'd like; 20mg 2x a day, 10mg 4x a day (although that'd be such a hassle)

It really does not make too much of a difference, though.. Whether or not you divide it up. I am on 60mg and take all three 20mg pills at once.

Splitting the dosage will help though if you're stomach is sensitive to the medication.

Good luck again : )

Share this post


Link to post
Share on other sites

Hey, guys! Thank you very much for your answers and support. Feeling much more confident about dividing the dose.

DAY 3

4 capsules have already been popped and:

1. Skin feels very greasy, especially in the morning. It should be related to the fact I stopped using BP.

2. New spots take more time to heal.

3. Started to feel some dryness of the lips. However, it looks like skin of the lips became very thin and soft. My gf noticed it too :)

I don't use any moisturizers yet as my skin still feels oily, especially in the evening.

Thx for ur attention and will keep u informed, cya :)

Simon.

Share this post


Link to post
Share on other sites

Hey there!

My derm put me on 80mg a day and told me to take 40 in the morning and 40 at night. I guess everyone is different and it is best to just go with what your derm says. I don't think my stomache could handle 80mg at once though!

Hopefully your skin begins to feel less greasy soon. Good luck w/ everything!

Share this post


Link to post
Share on other sites

Guess who's back :D

DAY 6:

1. Last few drops of confidence have been completely lost. New spots(getting lots of them) makes me feel much more peeved(side effect of 'tane? not sure about that).

2. Skin still feels oily in the evening and greasy in the morning.

3. Reduced flexibility. Can clearly feel that as I'm thai fighter and it's hard to raise my leg now :D

4. Slightly dry lips. Lipstick deals with it pretty well.

5. Got two nosebleeds yesterday. Started to apply some vaseline inside my nose.

Tomorrow I will upload some photos to see a difference after a week.

Cya,

Simon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×